VOL. 4 · NO. 2 | SUMMER 2012
 
VIEW ALL ABSTRACTS +
Front Matter
J. Commut. Algebra 4 (2), (SUMMER 2012)
No abstract available
Articles
Yousef Al-Shaniafi, Patrick F. Smith
J. Commut. Algebra 4 (2), 153-174, (SUMMER 2012) DOI: 10.1216/JCA-2012-4-2-153
No abstract available
M. Behboodi
J. Commut. Algebra 4 (2), 175-197, (SUMMER 2012) DOI: 10.1216/JCA-2012-4-2-175
KEYWORDS: zero-divisor graph, prime module, multiplication-like modules, virtually divisible modules, 13A99, 3C05, 13C99
No abstract available
Ri-Xiang Chen
J. Commut. Algebra 4 (2), 199-228, (SUMMER 2012) DOI: 10.1216/JCA-2012-4-2-199
No abstract available
Alexandru Constantinescu
J. Commut. Algebra 4 (2), 229-253, (SUMMER 2012) DOI: 10.1216/JCA-2012-4-2-229
No abstract available
Elena Guardo, Adam Van Tuyl
J. Commut. Algebra 4 (2), 255-268, (SUMMER 2012) DOI: 10.1216/JCA-2012-4-2-255
KEYWORDS: Separators, fat points, Cohen-Macaulay, Hilbert function, 13D40, 13D02, 14M05
No abstract available
Jun Horiuchi
J. Commut. Algebra 4 (2), 269-279, (SUMMER 2012) DOI: 10.1216/JCA-2012-4-2-269
KEYWORDS: Quasi-socle ideal, Cohen-Macaulay ring, Buchsbaum ring, associated graded ring, local cohomology, multiplicity, 13H10, 13H15
No abstract available
Aline Hosry, Youngsu Kim, Javid Validashti
J. Commut. Algebra 4 (2), 281-292, (SUMMER 2012) DOI: 10.1216/JCA-2012-4-2-281
No abstract available
Anand Parkash
J. Commut. Algebra 4 (2), 293-296, (SUMMER 2012) DOI: 10.1216/JCA-2012-4-2-293
KEYWORDS: Arithmetical rings, prime submodules, radical formula, 13A15, 13C99, 13F05, 13F30
No abstract available
Back to Top